New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

styxgurl
Regular Member


Date Joined Jan 2008
Total Posts : 67
   Posted 9/3/2008 11:49 AM (GMT -7)   
 I am on 60mg of pred right now and as always my face has started to turn red as a beet. I was wondering if anyone else has this happen to them. I hate it.....people looking at me all the time..
 


Karineb
Regular Member


Date Joined Nov 2005
Total Posts : 319
   Posted 9/3/2008 12:45 PM (GMT -7)   

I always felt the same way when I was on pred.  I thought it was even worse with the moon face.  But that being said, I also felt a lot more hyper and I would also feel my heart beating stongly.  So maybe it is a slight raise in blood pressure caused by the pred?

Karine blush


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/3/2008 1:46 PM (GMT -7)   
Yeah I always had the red face too, and my cheeks always felt hot. I just think its the Pred.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


styxgurl
Regular Member


Date Joined Jan 2008
Total Posts : 67
   Posted 9/3/2008 1:54 PM (GMT -7)   
 Thanks.....does anyone else get the hiccups ( spelled wrong I bet ) alot?

 


MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 9/3/2008 3:46 PM (GMT -7)   
Im on 75mg of pred right now, I get the same thing, but I also sweat REALLY bad. Not from my armpits but from my forehead and the back of my head, even if Im not hot.  Just moving around causes it for me. I know how you feel, everyone is always asking me if I'm ok and if I need to sit down.....I'm getting tired of explaining to people why it happens.  I asked my doctor about it because its really rather annoying..he said its from the Adrenal gland shutting down, and that it happens when on a high mg of pred or when tapering  down.

Dianogsed with Crohns at 16, 21 yrs old now.
Surgeries:1 Bowel Resection, Gallbladder Removed. Another Resection Scheduled for September.
Current Meds: Humira (weekly), 75mg Pred (tapering down 20mg a week to prepare for surgery, not looking forward to the flare that I know will come at 40mg lol) , Levbid, Nexium.


bektold
Regular Member


Date Joined Jul 2007
Total Posts : 456
   Posted 9/3/2008 8:15 PM (GMT -7)   
Sweating was a problem for me when I was on 60mg and just out of the hospital.  I was pushing really hard to get back to a normal schedule, and after a couple of hours up and about I would start to sweat heavily.  I took that as a sign that it was time to go home and rest.  I never considered it might be an effect of the pred.  I think it also changed my body chemistry.  Later that summer I had terrible BO and had to change my deodorant.  Now that I've been off the pred for about 5 months now (the longest stretch off the demon med since I was diagnosed last year), I'm not so smelly.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:25 PM (GMT -7)
There are a total of 2,734,410 posts in 301,211 threads.
View Active Threads


Who's Online
This forum has 151329 registered members. Please welcome our newest member, OleMiss1990.
358 Guest(s), 8 Registered Member(s) are currently online.  Details
OleMiss1990, Rikky1, Sarebear89, Wytrbt, Xmaslover, NiceCupOfTea, LiveJoy, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer